A note on meromorphic solutions of complex differential-difference equations
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 597-607
https://doi.org/10.4134/BKMS.b180258
Published online May 31, 2019
Xiaoguang Qi, Lianzhong Yang
University of Jinan; Shandong University
Abstract : In this article, we consider properties of transcendental meromorphic solutions of the complex differential-difference equation $$ P_n(z)f^{(n)}(z+\eta_n)+\cdots+P_1(z)f'(z+\eta_1)+P_0(z)f(z+\eta_0)=0, $$ and its non-homogeneous equation. Our results extend earlier results by Liu et al.~\cite{Liu3}.
Keywords : meromorphic solution, complex differential-difference equation, growth, exponent of convergence of zeros and poles
MSC numbers : Primary 39B32; Secondary 30D35
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd